Deciphering of sequential networks in the absence of an upper limit on the number of states
Doklady Akademii Nauk, Tome 190 (1970) no. 5, pp. 1048-1051
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_5_a9,
author = {J. M. Barzdi\c{n}\v{s}},
title = {Deciphering of sequential networks in the absence of an upper limit on the number of states},
journal = {Doklady Akademii Nauk},
pages = {1048--1051},
year = {1970},
volume = {190},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a9/}
}
J. M. Barzdiņš. Deciphering of sequential networks in the absence of an upper limit on the number of states. Doklady Akademii Nauk, Tome 190 (1970) no. 5, pp. 1048-1051. http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a9/